Fixed Point Theory and Applications
Volume 2005 (2005), Issue 1, Pages 87-91
A fixed point theorem for analytic functions
Department of Mathematics, University of Nebraska, Omaha 68182, NE, USA
Received 4 August 2004
Copyright © 2005 Valentin Matache. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove that each analytic self-map of the open unit disk which interpolates between certain -tuples must have a fixed point.